2019
Том 71
№ 6

All Issues

Mosić D.

Articles: 1
Brief Communications (English)

Representations for the generalized inverses of a modified operator

Mosić D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 6. - pp. 860-864

Some explicit representations for the generalized inverses of a modified operator $A + YGZ$ are derived under some conditions, where $A, Y, Z$, and $G$ are operators between Banach spaces. These results generalize the recent works about the Drazin inverse and the Moore – Penrose inverse of complex matrices and Hilbert-space operators.